MathSciNet Relay Station
MathSciNet bibliographic data
MR1485461 58F23 (28D99 30D05)
Blokh, Alexander M.; Mayer, John C.; Oversteegen, Lex G. Recurrent critical points and typical limit sets of rational maps. Proc. Amer. Math. Soc. 127 (1999), no. 4, 1215–1220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement